# SDR SWAA2023050343407

- Difficulty date: April 29, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,352 hours, 30,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXIT SIGN COMING LOOSE<[01] RE-ATTACHED FASTNERS ON FWD GALLEY OVERHEAD EXIT SIGN HOUSING PER AMM 33-25-00
